MathSciNet Relay Station
MathSciNet bibliographic data
MR1828484 (2002a:30034) 30C62 (30C70)
Ryazanov, V.; Srebro, U.; Yakubov, E. BMO-quasiconformal mappings. J. Anal. Math. 83 (2001), 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement